# SDR DALA2024010210750

- Difficulty date: December 27, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 92,387 hours, 42,859 cycles
- System (JASC): 3500 · Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AFT O2 BOTTLES INSTALLED IMPROPERLY. CAN NOT REMOVE BOTTLES.  ADJUSTED AFT TWO O2 BOTTLE BRACKETS AS REQUIRED. O2 BOTTLES CAN NOW BE REMOVED/INSTALLED PROPERLY. (LP: 4595656)
